EconPapers    
Economics at your fingertips  
 

A discrete model of competition

Pingzhou Liu and Xiaoying Cui

Mathematics and Computers in Simulation (MATCOM), 1999, vol. 49, issue 1, 1-12

Abstract: Sufficient conditions are derived for the global asymptotic stability of the positive equilibrium of the coupled system of difference equations with distributed delays modelling the dynamics of two competing species with discrete generations. The conditions obtained are the same as in the continuous case which are sufficient for the globally asymptotic stability of the positive equilibrium.

Keywords: Competition; Dynamical consistency; Time delay; Stability (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847549900004X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:49:y:1999:i:1:p:1-12

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:49:y:1999:i:1:p:1-12